# SDR DALA2025022101372

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,987 hours, 24,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 A.D. // A.A. CRACK WAS FOUND OF 1.500IN LENGTH ON FRAME WEB STA 1380 BTW STGR 25R TO 26R (BEHIND OF THE GUIDE TRACK FITTING) " CORRECTIVE ACTION: SUMMARY OF NRC 00110: FRAME WEB STA 1380 BTW STGR 25R TO 26R WAS REPAIRED PER ER/A 624067-14AD REV ORIGINAL AND PRI 624067-14 REV 5. (0818811)
